Jump to content
CrazyBoards.org

Rebound headaches from Relpax and others?


Recommended Posts

Okay, so I just read the pinned post about rebound headaches from taking relpax etc.

Every morning I wake up with a headache. 3 days ago I thought I was having a flipping stroke, the pounding horrid pain woke me up from a deep sleep and took over 1/2 hour to calm down after 2 aspirin and 1 relpax. I seriously thought about waking my husband to take me to the ER but kept breathing and waited for the meds to work.

They finally did. However, for the past 2 mornings I have woke up with headaches (after taking relpax the day prior) again.

So, if I AM having rebound headaches from meds - and I stop taking the meds, how long will the pain last and how do you get rid of migraines without pain meds? I don't take narcotics of any kind i.e. vicodin, norco, tylenol 3, demoral etc.

What have you done to "push" through the pain? How long did it take to get through the hell?

Thanks

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...